WESTMED LLC VITAL SIGNS; VITAL SIGNS UNI-LIM ANESTHESIA CIRCUIT KIT, 72" COAXIAL CIRCUIT, PATIENT ELBOW
Back to Search Results |
| Model Number |
9810 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of 01 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint- (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the third of three reports.Refer to 1314417-2026-00002 for the second report.It was reported, the circuit disconnected multiple times, which has resulted in the patient desaturating, down into the 60s.No information was provided concerning medical intervention or patient outcome.
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the third of three reports.Refer to 1314417-2026-00001 for the first report.Refer to 1314417-2026-00002 for the second report.It was reported, the circuit disconnected multiple times, which has resulted in the patient desaturating, down into the 60s.No information was provided concerning medical intervention or patient outcome.
Additional Manufacturer Narrative
Additional information-investigation completion: h6.The product involved in the report was not returned for evaluation; however, an airlife team was onsite to discuss the complaint with the hospital staff.During the meeting, the clinical staff was unable to identify a specific disconnection point when questioned; therefore, several different connection points were reviewed; during the review, a connection point between the blue cuff and the circuit tubing was observed to be below specification.It was noted that this is the most likely location for the disconnection; therefore, the reported event of elbow//disconnection is considered to be confirmed.Manufacturing processes were reviewed and updated, to replace the elbow with the observed defect with an elbow with an alternative material and a tethered luer cap.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of 06 feb 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.